# SDR VTZA98037

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 865D1007
- Condition: Failure
- Location: Te Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RSW/IAD - FLT 6676 - DURING DESCENT AT 0915 HRS ON 1-31-98, AIRCRAFT MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS THE FLAPS FAILED, EICAS CAUTION MESSAGE ZERO POSITION.  AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED FLAP PDU, OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
